# SDR QXEA2021062800326

- Difficulty date: June 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 27,796 hours, 30,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Damaged
- Location: Bs 571-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 8 FROM FSX571.5-X670,Y-9.250 BLENDED BEYOND LIMITS. REPLACED SEAT RAIL 8 IAW SRM 51-42-05-002-01 AND 51-40-15-02-01.
